# SDR ASAA2018101026435

- Difficulty date: October 8, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 17,093 hours, 5,693 cycles
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU OVERSPEED LT ILLUMINATED DURING APU START APU FAILED TO START LT WENT OUT AFTER 5 MINUTES. GROUNDED - YES. STARTED APU, NO DEFECTS NOTED. NO HISTORY WITHIN 30 DAYS. BITE APU. FAULT CODE 49-31014. A/C OK FOR SERVICE.
